# SDR AWXA200700880

- Difficulty date: June 29, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110227
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5950467, CRACKED STRINGER, BS 640, S16L.  REPAIRED STRINGER, BS 640, S16L IAW B757-200 SRM 53-00-03-2R1.
